# SDR EISA99084

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Loose
- Location: Pax Door
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FALLS OFF FORWARD ENTRY DOOR AND WILL NOT STAY ATTACHED.  ALSO, LIGHT IS DISCHARGED.  REMOVED AND REPLACED FORWARD ENTRY EXIT LIGHT.  SECURITY AND OPS CHECK GOOD PE RMM 33-50-0.  (M)
